Geometric, topological and differentiable rigidity of submanifolds in space forms

Hongwei Xu Zhejiang University Juanru Gu Zhejiang University

Differential Geometry mathscidoc:1609.10345

Distinguished Paper Award in 2017

Geometric And Functional Analysis, 23, (5), 1684–1703, 2013.10
No abstract uploaded!
Submanifolds, rigidity and sphere theorems, Ricci curvature, Ricci flow, stable currents
[ Download ] [ 2016-09-28 14:45:42 uploaded by xuhw ] [ 1014 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{hongwei2013geometric,,
  title={Geometric, topological and differentiable rigidity of submanifolds in space forms},
  author={Hongwei Xu, and Juanru Gu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160928144542144529055},
  booktitle={Geometric And Functional Analysis},
  volume={23},
  number={5},
  pages={1684–1703},
  year={2013},
}
Hongwei Xu, and Juanru Gu. Geometric, topological and differentiable rigidity of submanifolds in space forms. 2013. Vol. 23. In Geometric And Functional Analysis. pp.1684–1703. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160928144542144529055.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved